Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 11, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 14, 2010, 3:53 PM CDT for Louisa County, Muscatine County, Iowa. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2010, 3:53 PM CDT (20:53 UTC)
- Expired
- Jun 14, 2010, 4:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Louisa County, IA, Muscatine County, IA
The radar
The Quad Cities radar (KDVN), 62 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:04 PM CDT | TORNADO | Wsw Conesville, IA | RELAYED REPORT OF TORNADO OBSERVED WEST OF CONESVILLE MOVING EAST. |
| Jun 14, 4:10 PM CDT | TORNADO | Conesville, IA | A RELATIVE OF A TRAINED SPOTTER REPORTED A TORNADO AND WALL CLOUD NEAR CONESVILLE. TIME ESTIMATED. |
| Jun 14, 4:13 PM CDT | FUNNEL CLOUD | Muscatine Municipal Air, IA | WALL CLOUD WITH ROTATION ABOUT 10 MILES WEST. |
| Jun 14, 4:20 PM CDT | TORNADO | Cranston, IA | OFF DUTY STATE PATROL OFFICER SAW A TORNADO ON THE GROUND NEAR CRANSTON. |
| Jun 14, 4:27 PM CDT | HAIL 1 | 1 Se Cranston, IA | TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
925
WFUS53 KDVN 142053
TORDVN
IAC115-139-142145-
/O.NEW.KDVN.TO.W.0011.100614T2053Z-100614T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
353 PM CDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
NORTHERN LOUISA COUNTY IN SOUTHEAST IOWA...
* UNTIL 445 PM CDT.
* AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR GLADWIN...OR 6 MILES NORTHWEST OF COLUMBUS JUNCTION...
MOVING EAST AT 15 MPH.
* THE TORNADO WILL BE NEAR...
COLUMBUS JUNCTION AROUND 405 PM CDT...
CONESVILLE AND FREDONIA AROUND 410 PM CDT...
CRANSTON AROUND 425 PM CDT...
LETTS AROUND 430 PM CDT...
ARDON AND GRANDVIEW AROUND 440 PM CDT...
MUSCATINE MUNICIPAL AIRPORT...FRUITLAND AND MUSCATINE AROUND 445 PM
CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 4143 9143 4142 9137 4144 9137 4151 9102
4142 9104 4139 9106 4132 9107 4127 9110
4126 9147 4140 9148
TIME...MOT...LOC 2054Z 265DEG 14KT 4135 9142
$$
SHEETS3 follow-up statements
816
WWUS53 KDVN 142103
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
403 PM CDT MON JUN 14 2010
IAC115-139-142145-
/O.CON.KDVN.TO.W.0011.000000T0000Z-100614T2145Z/
MUSCATINE IA-LOUISA IA-
403 PM CDT MON JUN 14 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
LOUISA AND SOUTHWESTERN MUSCATINE COUNTIES...
AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR
CONESVILLE...MOVING EAST AT 15 MPH.
THE TORNADO WILL BE NEAR...
CONESVILLE AROUND 410 PM CDT...
CRANSTON AROUND 425 PM CDT...
LETTS AROUND 430 PM CDT...
ARDON AROUND 440 PM CDT...
MUSCATINE MUNICIPAL AIRPORT...FRUITLAND AND MUSCATINE AROUND 445 PM
CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4141 9139 4141 9137 4151 9102 4142 9104
4140 9105 4136 9107 4132 9107 4129 9110
4130 9141 4139 9142
TIME...MOT...LOC 2102Z 265DEG 14KT 4135 9138
$$
SHEETS705
WWUS53 KDVN 142116
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 PM CDT MON JUN 14 2010
IAC115-139-142145-
/O.CON.KDVN.TO.W.0011.000000T0000Z-100614T2145Z/
MUSCATINE IA-LOUISA IA-
416 PM CDT MON JUN 14 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTH
CENTRAL LOUISA AND SOUTHWESTERN MUSCATINE COUNTIES...
AT 408 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
TORNADO IN THE VICINITY OF CONESVILLE. THIS TORNADO WAS MOVING TO
THE EAST AROUND 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRANSTON...LETTS...ARDON...MUSCATINE MUNICIPAL AIRPORT...MUSCATINE
AND FRUITLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4141 9137 4151 9102 4142 9104 4140 9105
4136 9107 4132 9107 4130 9109 4131 9138
4140 9138
TIME...MOT...LOC 2113Z 265DEG 14KT 4135 9132
$$
SHEETS619
WWUS53 KDVN 142128
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
428 PM CDT MON JUN 14 2010
IAC115-139-142145-
/O.CON.KDVN.TO.W.0011.000000T0000Z-100614T2145Z/
MUSCATINE IA-LOUISA IA-
428 PM CDT MON JUN 14 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTH
CENTRAL LOUISA AND SOUTH CENTRAL MUSCATINE COUNTIES...
AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR
LETTS...OR 6 MILES NORTHEAST OF COLUMBUS JUNCTION...MOVING EAST AT 15
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARDON...MUSCATINE MUNICIPAL AIRPORT...MUSCATINE AND FRUITLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.
&&
LAT...LON 4138 9129 4141 9125 4144 9103 4136 9107
4132 9107 4132 9108 4131 9108 4130 9109
4131 9130
TIME...MOT...LOC 2128Z 270DEG 15KT 4134 9126
$$
SHEETSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 14, 3:01 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 14, 3:01 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 301 PM CDT MON JUN 14 2010 .SYNOPSIS... 12Z UA ANALYSIS HAS AN H85 LOW IN SOUTHEAST IOWA WITH A WARM FRONT RUNNING TO THE WISCONSIN/ILLINOIS BORDER. A COLD FRONT RAN FROM THE LOW SOUTHWEST TO THE MEXICAN BORDER. A TONGUE OF MID AND UPPER LEVEL TEEN DEW POINTS RAIN FROM WEST TEXAS INTO THE OHIO VALLEY. RADAR/SATELLITE TRENDS SHOW THE MOST RECENT MCS NORTHEAST OF THE AREA AND RAPIDLY DECAYING. THIN SPOTS/CLEARING IN THE CLOUDS HAVE CAUSED DIFFERENTIAL HEATING WITH ISOLATED TO WIDELY SCATTERED CONVECTION TO DEVELOP. 18Z SFC ANALYSIS HAD A LOW NORTHWEST OF KDSM WITH A WARM FRONT RUNNING SOUTHEAST TO KDNV. NUMEROUS BOUNDARIES WERE ACROSS THE SOUTHERN PLAINS FROM THE MCS THAT OCCURRED THERE. SOUTH OF THE WARM FRONT DEW POINTS WERE GENERALLY IN THE 70S WITH 60S ELSEWHERE. && .DISCUSSION... OVERALL FCST CONTINUES TO BE COMPLICATED. DIURNAL HEATING AND BOUNDARIES HAVE ALLOWED AFTERNOON CONVECTION TO DEVELOP. ALL OF THIS SHOULD DISSIPATE WITH SUNSET SO WILL GO WITH ISOLD WORDING FOR THE EVENING. HIGH MOISTURE LEVELS IN THE LOWER ATMOSPHERE AND LIGHT WINDS SHOULD ALLOW PATCHY DENSE FOG TO AGAIN DEVELOP LATER TONIGHT PRIOR TO THE NEXT MCS ARRIVING. THE GOOD NEWS IS THAT THE MCS LATE TONIGHT/TUESDAY WILL BE FURTHER TO THE SOUTH/EAST FROM THE PREVIOUS EVENTS. HOWEVER...SOILS ARE SATURATED OVER THE SOUTHERN THIRD OF THE CWFA SO ANY RAIN WILL RUN OFF QUICKLY. AS FOR TIMING...THE NEXT MCS SHOULD START AFFECTING THE SOUTHERN 40 PERCENT OR SO OF THE CWFA IN THE 09Z-12Z TIME FRAME. MOST OF THE RAIN WILL OCCUR TUESDAY MORNING WITH THE SOUTHEAST THIRD OR SO OF THE CWFA SEEING THE HEAVIEST AMOUNTS. HAVE OPTED NOT TO ISSUE ANY HEADLINES AS THE AMOUNTS SHOULD BE UNDER FLASH FLOOD GUIDANCE AND THE FACT THAT THE MCS COULD BE A BIT FURTHER TO THE SOUTH/EAST THAN WHAT THE MCS TOOLS SUGGEST. THESE CONCERNS WILL BE PASSED ON TO SUBSEQUENT SHIFTS. LINGERING PRECIP IN THE FAR EAST SHOULD BE SEEN TUESDAY EVENING BEFORE HIGH PRESSURE BUILDS INTO THE AREA. QUIET AND DRY CONDITIONS WILL BE SEEN LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. LATE WEDNESDAY NIGHT/THURSDAY WAA DEVELOPS ACROSS THE MIDWEST WHICH SHOULD RESULT IN PRECIP BREAKING OUT. USING A MIX OF THE UKMET/ECMWF...WAA PRECIP WOULD AFFECT THE WESTERN THIRD OR SO OF THE CWFA LATE WEDNESDAY NIGHT WITH WAA PRECIP ACROSS THE AREA DURING THE DAY THURSDAY. MODELS SHOW THE NEXT FRONT STARTING TO MOVE INTO THE AREA THURSDAY NIGHT/FRIDAY SO THAT WILL BE THE NEXT ROUND OF PRECIP. PRECIP WILL LIKELY LINGER INTO FRIDAY EVENING BEFORE THE NEXT HIGH PRESSURE BUILDS INTO THE AREA. LATE FRIDAY NIGHT/SATURDAY LOOKS TO BE DRY. NOW THE BAD NEWS. MODELS SHOW THIS FRONT JUST CLEARING THE CWFA AND STALLING ACROSS MISSOURI/CENTRAL ILLINOIS. OVERALL SYNOPTIC FEATURES SHOW THE EXTREMELY WET PATTERN RELOADING LATE SATURDAY NIGHT. IF THIS COMES TO FRUITION...THEN AN MCS WOULD FIRE IN THE PLAINS SATURDAY NIGHT AND GENERALLY MOVE EAST AND AFFECT THE AREA VERY LATE SATURDAY NIGHT/SUNDAY WITH A REPEAT LATE SUNDAY NIGHT INTO MONDAY. ...08... && .AVIATION... WIDESPREAD LOW CLOUDS AND AREAS OF LIMITED VISIBILITY DUE TO FOG AND HAZE NORTH OF A WEST TO EAST BOUNDARY ROUGHLY ALONG INTERSTATE 80 WILL LIKELY FILL BACK IN BY EVENING AFTER TEMPORARY IMPROVEMENT THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE AT LEAST IN THE VICINITY OF ALL TERMINALS THIS AFTERNOON INTO EARLY EVENING. OVERNIGHT...LINGERING MOISTURE AND LIGHT WINDS WILL LEAD TO THE REDEVELOPMENT OF WIDESPREAD IFR AND PERIODS OF LIFR CONDITIONS DUE TO LOW CIGS AND DENSE FOG...WHICH WILL GRADUALLY IMPROVE TUESDAY MORNING. ..SHEETS.. && .HYDROLOGY... ONE MORE MCS WILL MOVE THROUGH THE MIDWEST LATE TONIGHT AND TUESDAY. HOWEVER...THIS MCS SHOULD BE TO THE SOUTH AND EAST OF THE PAST EVENTS. THE RAIN FROM THIS MORNING IS CAUSING IMMEDIATE RISES DUE TO RUN OFF ON AREA RIVERS. CREST FORECASTS ARE STARTING TO STABILIZE BUT MAY FLUCTUATE DEPENDING ON WHERE THE HEAVIEST RAIN SETS UP LATE TONIGHT INTO TUESDAY MORNING. ...08... && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Jun 14, 2:08 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 208 PM CDT MON JUN 14 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-151915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 208 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE LIKELY ACROSS THE AREA THIS AFTERNOON INTO EARLY EVENING. THERE WILL BE A LOW POTENTIAL FOR FUNNEL CLOUDS THAT COULD DEVELOP INTO WEAK...BRIEF TORNADOES ASSOCIATED WITH SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON INTO EARLY EVENING HOURS. OTHERWISE...SEVERE WEATHER IS NOT EXPECTED. DENSE FOG WILL BE POSSIBLE TONIGHT INTO EARLY TUESDAY MORNING. THE FOG WILL BE THICKEST ALONG RIVERS AND VALLEYS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...AND AGAIN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. SHEETS
In the hours before
Local storm report, Jun 14, 10:28 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1028 AM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD 1 S SOUTH GORIN 40.35N 92.02W
06/14/2010 SCOTLAND MO LAW ENFORCEMENT
AT LEAST A FOOT OF WATER FLOWING OVER ROUTE A NEAR GORIN.
0520 AM FLASH FLOOD 3 SW GREGORY LANDING 40.25N 91.55W
06/14/2010 CLARK MO LAW ENFORCEMENT
HIGHWAY 61 REPORTED INUNDATED WITH SEVERAL INCHES OF
WATER NEAR THE CLARK-LEWIS COUNTY BORDER
0617 AM HEAVY RAIN 4 SW GRANGER 40.43N 92.02W
06/14/2010 M1.20 INCH SCOTLAND MO TRAINED SPOTTER
0655 AM HEAVY RAIN 2 NE COLUSA 40.59N 91.14W
06/14/2010 M1.40 INCH HANCOCK IL TRAINED SPOTTER
1.49 INCH OF RAIN SINCE 7 AM SUNDAY...0.78 INCH FELL
OVERNIGHT
0712 AM HEAVY RAIN 2 WSW INDUSTRY 40.32N 90.64W
06/14/2010 M1.90 INCH MCDONOUGH IL TRAINED SPOTTER
RAINFALL SINCE 5 AM
0712 AM FLASH FLOOD 2 WSW INDUSTRY 40.32N 90.64W
06/14/2010 MCDONOUGH IL TRAINED SPOTTER
GRINDSTONE CREEK OUT OF ITS BANKS...ABOUT 2 FEET OVER
FLOOD STAGE.
0712 AM HEAVY RAIN SALEM 40.85N 91.62W
06/14/2010 M1.19 INCH HENRY IA CO-OP OBSERVER
0719 AM HEAVY RAIN 1 ENE FORT MADISON 40.63N 91.33W
06/14/2010 M1.10 INCH LEE IA TRAINED SPOTTER
SINCE 4 AM CDT. STILL RAINING LIGHTLY.
0846 AM HEAVY RAIN 1 SSW BELLE PLAINE 41.89N 92.28W
06/14/2010 M1.25 INCH BENTON IA TRAINED SPOTTER
RAINFALL SINCE 8 AM SUNDAY
&&
TASLocal storm report, Jun 14, 12:34 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1234 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM TSTM WND DMG 1 S NEW BEDFORD 41.50N 89.72W
06/12/2010 BUREAU IL EMERGENCY MNGR
CHIMNEY COVERING BLOWN OFF NEWER HOME. ALSO HAD TREE
BRANCH DAMAGE. 2 1/2 INCHES OF RAIN ALSO OCCURRED. FROM
EMERGENCY MANAGER STORM SURVEY.
0830 AM TSTM WND DMG 1 SE NEW BEDFORD 41.50N 89.70W
06/12/2010 BUREAU IL EMERGENCY MNGR
LARGE TREE UPROOTED. FROM EMERGENCY MANAGER STORM SURVEY.
0838 AM TSTM WND DMG 4 W KASBEER 41.50N 89.54W
06/12/2010 BUREAU IL EMERGENCY MNGR
TREE BRANCHES BLOWN DOWN...MAINLY SMALLER BRANCHES. FROM
EMERGENCY MANAGERS STORM SURVEY. LOCATION AND TIME IS
ESTIMATED. BRANCH DAMAGE CONTINUED INTO KASBEER AREA WITH
FEW BRANCHES DOWN IN KASBEER.
&&
DELAYED REPORT.
ERVINSpecial weather statement, Jun 14, 3:03 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 303 PM CDT MON JUN 14 2010 IAZ077-142045- WASHINGTON IA- 303 PM CDT MON JUN 14 2010 ...CONDITIONS FAVORABLE FOR FUNNEL CLOUDS IN EAST CENTRAL IOWA THIS AFTERNOON... AT 255 PM CDT...DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS DEVELOPING ALONG A WEAK BOUNDARY NEAR THE CITY OF WASHINGTON IN EAST CENTRAL IOWA. CONDITIONS ARE FAVORABLE FOR THESE STORMS TO PRODUCE FUNNEL CLOUDS. THESE TYPES OF FUNNELS ARE TYPICALLY SHORT LIVED AND RARELY TOUCH DOWN. THE ATMOSPHERIC CONDITIONS THESE FUNNELS ARE DEVELOPING IN DO NOT SUPPORT STRONG...DAMAGING TORNADOES. IN THE UNUSUAL CASE THEY DO TOUCH DOWN...THEY SHOULD BE ON THE GROUND ONLY BRIEFLY AND PRODUCE MINIMAL...IF ANY DAMAGE. HOWEVER...IF THREATENING WEATHER CONDITIONS APPROACH YOUR LOCATION...MOVE INDOORS TO A PLACE OF SAFETY. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO CLOSELY MONITOR THE SITUATION. PLEASE FORWARD REPORTS OF FUNNEL SIGHTINGS TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4146 9154 4119 9152 4121 9191 4146 9190 SHEETS
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:57 PM CDT | River Flood Warning | DVN | Louisa | 33 days |
| Jun 14, 3:42 AM CDT | Flash Flood Warning | DVN | Lee, Van Buren | 9 hr |
| Jun 14, 3:03 PM CDT | Special Weather Statement | DVN | Washington | 42 min |
| Jun 14, 4:44 PM CDT | Tornado Warning | DVN | Louisa, Muscatine | 31 min |
| Jun 14, 6:36 PM CDT | Special Weather Statement | DVN | Washington | 24 min |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.